# SDR P5CA9600334

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBOARD SIDE LOWER SKIN FLANGE CRACKED.  REMOVED, FABRICATED AND INSTALLED SKIN FLANGE IAW BOEING SRM 51-30-02 AND 54-12-01.
